The symptoms you are describing are very diffuse. The MRI of the brain if done recently has helped to exclude abnormal masses, strokes, or inflammation in the brain. The symptoms by themself are not a means to diagnose depression. If you are concerned about the sensory symptoms, perhaps a consultation with a neurologist would be useful to exclude any abnormalities. Since this followed a recent change in medication, it is possible this is a medication side effect. You should discuss this with the doctor who prescribed the medication. Good luck.
I don't know what to tell you about your depression, but I take ambien at night and have for a while and it still works. I sleep a minimum of 6 hours a night. It really doesn't take very long to kick in either. If you are still having problems sleeping after taking the ambien, you may want to tell your physician. Good luck to you. I wish for you the best.
Have you seen a neurologist? Maybe a neurologist or your regular doc could prescribe either Elavil or Neurontin to help with the tingling sensations. There is no fun in getting an inadequate amount of sleep. Maybe a sleep aid would help too. You probably need a thorough neuro exam if not done already. Tell the doc you are not sleeping well because of the sensations. Good luck.
You'd have to discontinue the meds to see if they were causal in any case.